# SDR 00FDEA00865

- Difficulty date: December 6, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2420 · AC Generation System
- Part: Epcu
- Part number: 750866D
- Part serial: 127
- Condition: Faulty
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: H

## Discrepancy

00-347  ON DEPART HAD MOMENTARY TOTAL ELECTRICAL PWR FAILURE.  R&R EPCU PER MM 24-08-01-4, 24-20-17.
